Conflict of interest: The authors report no conflicts of interest.
Periungual and subungual pyogenic granuloma following anti-TNF-α therapy: is it the first case?
Article first published online: 1 APR 2013
© 2013 Wiley Periodicals, Inc.
Special Issue: Update on Pediatric Dermatology
Volume 26, Issue 6, pages 493–495, November/December 2013
How to Cite
Patruno, C., Balato, N., Cirillo, T., Napolitano, M. and Ayala, F. (2013), Periungual and subungual pyogenic granuloma following anti-TNF-α therapy: is it the first case?. Dermatologic Therapy, 26: 493–495. doi: 10.1111/dth.12022
- Issue published online: 9 DEC 2013
- Article first published online: 1 APR 2013
- pyogenic granuloma
Tumor necrosis factor-alpha (TNF-α) antagonists have advanced treatment of psoriasis and other chronic inflammatory diseases but are not free of adverse effects. Pyogenic granuloma is yet described in literature as a dermatological side effect of multiple drugs such as retinoids, antiretroviral, and antineoplastic drugs but, to the best of our knowledge, it has never been reported among the adverse skin reactions following anti-TNF-α therapy. We report on a 20-year-old Caucasian man with psoriatic arthritis who developed multiple eruptive periungual and subungual pyogenic granulomas following treatment with TNF-α antagonist etanercept.